Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

A new iterative process for approximating common fixed points of nonself I-asymptotically quasi-nonexpansive mappings

İsa Yıldırım, Feng GU

Applied Mathematics Cilt 27 · Sayı 4 · ss. 489–502 · 01.12.2012
DOI ile aç

Anahtar kelimeler

common fixed point nonself I-asymptotically quasi-nonexpansive mapping uniformly convex Banach space WEAK-CONVERGENCE THEOREMS FINITE FAMILY ERRORS

Atıf için künye

Yıldırım, İ., & GU, F. (2012). A new iterative process for approximating common fixed points of nonself I-asymptotically quasi-nonexpansive mappings. Applied Mathematics, 27(4), 489–502. https://doi.org/10.1007/s11766-012-2877-9

BibTeX
@article{yildirim2012-72752,
  author = {Yıldırım, İsa and GU, Feng},
  title = {A new iterative process for approximating common fixed points of nonself I-asymptotically quasi-nonexpansive mappings},
  journal = {Applied Mathematics},
  year = {2012},
  volume = {27},
  number = {4},
  pages = {489--502},
  issn = {1005-1031},
  doi = {10.1007/s11766-012-2877-9},
  url = {https://akademik.atauni.edu.tr/yayinlar/72752-a-new-iterative-process-for-approximating-common-fixed-points-of-nonself-i}
}